# SDR 97FDEA00610

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 652163223
- Condition: Delaminated
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B MIDFLAP T/E WEDGE DELAMINATED FROM 18 TO 26 FROM I/B END.  *S/D*  REPAIRED LT WING I/B MIDFLAP T/E WEDGE IAW FED-EX SRM 51-40-06 AND 51-30-02.
